# SDR 95ZZZX1272

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8204M
- Make and model: Beech A36
- Aircraft serial: E2667
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WIRING BUNDLE FROM THE LANDING GEAR INDICATOR LIGHTS AND LANDING GEAR SELECTOR HANDLE ASSEMBLY CHAFED AGAINST THE LIGHTING BUS BAR ASSEMBLY PENETRATING THE INSULATION AND SHORTING THE WIRE TO THE BUS BAR.  THIS ALLOWED UNREGULATED CURRENT FLOW THROUGH THE ACFT CAUSING EXTENSIVE ELECTRICAL DAMAGE.
